# SDR CA140203019

- Difficulty date: December 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overtemp
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) NOTICED ODOR AND SMOKE IN THE FLIGHT DECK COMING FROM THE F/O`S SIDE PANEL AREA. NEVER LEFT THE GROUND.  SMOKE DISPERSED AND ACFT RETURNED TO THE GATE.   SMOKE IN THE FLIGHT DECK WAS VERY LIGHT BUT CLEARLY NOTICEABLE.  AMBER, "L PACK AUTO FAIL" ILLUMINATED AFTER SMOKE HAD ALREADY CLEARED.  PERFORMED OPS TEST OF LT PACK IAW AMM 21-51-00.  FOUND LT PACK OVERTEMP DURING OPS CHECK.  REPLACED LT PACK ACM IAW AMM 21-51-21.  REPLACED LT PACK DISCHARGE TEMP SENSOR IAW AMM 21-51-22.  OPS TEST GOOD.
